Using losartan potassium 37.5 mg once in a day. now feel relax and want to stop use of this medicine. can i stop this medicine now?
2 doctor answers • 5 doctors weighed in
Medical Oncology 26 years experience
Not suddenly: U feel better on the medicine because ur BP is controlled. Stoping it suddenly may cause your BP to go up and may be dangerous. Talk to ur md about slowly wearing u off if possible.
5.4k viewsReviewed >2 years ago
Family Medicine 14 years experience
Talk with Your Doc: Before stopping a medication I recommend you consult with the physician who started you on this medication. There are times when a physician will place someone on a medication for more than one reason. For example, some people with elevated risk of stroke, heart attack, kidney problems, diabetes can be placed on this 'blood pressure' medication to reduce risk of certain conditions mentioned above
3.7k viewsReviewed >2 years ago
Last updated Aug 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.